| Model Number |
PXCAT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, lens was explanted at secondary procedure due to patient experienced decreased quality of vision both near & far and clinical reason as poor adaptation to diffractive multifocal.The iol was replaced with monofocal company lens 2months 24days after initial procedure.Additional information was requested.